Proceedings of the Japan Academy

A characterization of real analytic functions

Hikosaburo Komatsu

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 36, Number 3 (1960), 90-93.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524081

Digital Object Identifier
doi:10.3792/pja/1195524081

Mathematical Reviews number (MathSciNet)
MR0133599

Zentralblatt MATH identifier
0144.35505

Subjects
Primary: 35.43
Secondary: 26.80

Citation

Komatsu, Hikosaburo. A characterization of real analytic functions. Proc. Japan Acad. 36 (1960), no. 3, 90--93. doi:10.3792/pja/1195524081. https://projecteuclid.org/euclid.pja/1195524081


Export citation

References

  • [1] K. 0. Friedrichs: On the differentiability of the solutions of linear elliptic differential equations, Comm. Pure Appl. Math., 6, 299-326 (1953).
  • [2] L. Hormander: On interior regularity of solutions of partial differential equations, Comm. Pure Appl. Math., 11, 197-218 (1958).
  • [3] P. D. Lax and A. Milgram: Parabolic Equations, Contributions to the Theory of Partial Differential Equations, Ann. Math. Studies, no. 33, 167-190, Princeton (1954).
  • [4] C. B. Morrey and L. Nirenberg: Analyticity of solutions of elliptic equations, Comm. Pure Appl. Math., 10, 271-290 (1957).
  • [5] E. Nelson: Analytic vectors, Ann. of Math., 70, 572-615 (1959).
  • [6] S. Soboleff: Sur un theoreme d'analyse fonctionelle (in Russian), Mat. Sb., n. s., 4 (46), 471-497 (1938).
  • [7] K. Yosida: On the differentiability of semi-groups of linear operators, Proc. Japan Acad., 34, 337-340 (1958).
  • [8] K. Yosida: An abstract analyticity in time for solutions of a diffusion equation, Proc. Japan Acad., 35, 109-113 (1959).
  • [9] S. D. Eidelman: On fundamental solutions of parabolic systems (in Russian), Mat. Sb., n. s., 38 (80), 51-92 (1956).